# SDR 98ZZZX2340

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE LT ELEVATOR REAR SPAR CRACKED , 1 INCH LONG.  CRACK EMANATES FROM LOWER INBOARD CORNER OF HINGE BRACKET SHEAR PLATE AT BS 66.50 AND PROTRUDES TO UPPER OUTBOARD STIFFENER MOUNT HOLE.  N/R NR J0012/128872.
